# SDR NACA2024020600002

- Difficulty date: February 6, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK WAS FOUND AT #3 SLAT OUTER SKIN SS.S. 88.4 AND S.S. 94.4 AREA. PERFORMED REPAIR AT #3 SLAT OUTER SKIN 55.88.4 & 94.4 AREA. I.A.W. B737-400 SSRM 57-43-01 REPAIR 6 PAGE 201-205 (REV.115) & DMG 65C26603
